# SDR USAA2009031190561

- Difficulty date: March 6, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 84,362 hours, 32,098 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCN - C1 - EEL - LEFT FORWARD FLIGHT ATTENDANT SEAT FLASHLIGHT INOP.  REPLACED LEFT FORWARD FLIGHT ATTENDANT SEAT FLASHLIGHT.
